Can you imagine outliving your own children? I can’t imagine a greater hell than that situation…
Join The True Defender Telegram Chanel Here: https://t.me/TheTrueDefender
Frédéric Beltra is French, and in a shocking video that went viral, he denounced the death of his beloved 22-year-old son, Maxime. He died just a day after taking the Pfizer COVID jab.
Bjr M. @olivierveran pour signaler un un décès, il s'appelle Maxime Beltra 22ans de Saintes-Maries de la Mer (13), décédé hier soir suite à une injection #Pfizer qu'il a reçu hier à 14h! Voici le message de son père Frédéric Beltra 😖 #VaccinezVous #manif31juillet pic.twitter.com/FzC09AlC68
— LE GÉNÉRAL 0FFICIEL💎 (@LE_GENERAL_OFF) July 27, 2021
“As Maxime was in perfect health, his death is attributed to an allergic reaction caused by the vaccine, a drug used under experimental authorization only.
Critics of this tragic event claim that if the young man had not allowed the injection he might still be alive.
This item sells for $39.95 on Amazon. Today's special promotion is offering a massive discount on this item. President Trump 2020 Coin (Gold & Silver Plated) - Claim 1 Free OR Claim a Discount + Free Shipping This coin is a symbol of President Trump's victory and success. Get Coin HERE Or Click on the image below.
The mass vaccination campaign has been the source of many complaints from both scientists and citizens in many countries, given the numerous deaths and millions of adverse side effects that have become evident.
In this regard, one Twitter user responding to the dramatic video denouncing Maxime’s death laments the apparent insensitivity of those involved in vaccination. ”
According to the report published by The BL,
“It should be noted that the video platform YouTube censored and removed Beltra’s video, arguing that it violates its guidelines, and giving rise to criticism suggesting a kind of plot by the media, to prevent similar tragedies caused by vaccines from being known.
Another of the tragic side effects caused recently by these drugs is that of a British woman who cannot use her legs to walk properly.
Her videos uploaded to an Instagram account with almost 5 million followers were ‘restricted’ by the social network so that it would not be so ‘prominent’ and stop being recommended, reported Daily Mail.
It is 34-year-old Georgia-Rose Segal, who shared the adverse effects she had after receiving the second dose of the vaccine against the CCP virus, also from the Pfizer laboratory.
The video was uploaded with the following explanation: “Since the 29th June after her second Pfizer jab, Georgia has had daily episodes of fainting, developing into neurological issues, and losing the use of her legs. And yes, she was perfectly fit and healthy before!.”
The censorship of the big technology companies and the media, together with the contradictory provisions of the governments, end up dissuading many people from taking part in this third experimental stage of the vaccines, by having themselves injected.”
Tragic deaths, connected to the jabs are not being reported, guys! BEWARE!